# SDR FDEA201101080088

- Difficulty date: January 8, 2011
- Submitted: January 11, 2011
- Operation: Air carrier
- Aircraft: N423FE
- Make and model: Airbus A310-203
- Aircraft serial: 281
- Aircraft time: 40,876 hours, 18,747 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53811922203
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN CTR TOP OF SEAT TRACK 2L FRAME 51 ABOUT 5"X1".  R & R DAMAGED SEAT TRACK 2L FR49.5 TO FR54 AND INSTALLED A SPLICE REPAIR ON SEAT TRACK 2L AT FR49.5 ALL IAW SRM 53-10-16, FIG 205.
